MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER
Model Number 10445
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that atypical tip split occurred.A transcatheter aortic valve implant (tavi) procedure was performed with use of an 14f isleeve introducer sheath for femoral access.During the tavi an acurate prime valve and delivery system were advanced through the 14f isleeve introducer sheath.At the conclusion of the tavi, after 14f isleeve introducer sheath withdrawal, the physician observed the tip of the 14f isleeve introducer sheath was split uncommonly.The tip was split only at one point, creating an anchor shape which the physician felt could be dangerous.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the 14f isleeve introducer sheath was returned and device analysis was performed by a bsc quality technician.The returned device consisted of an 14f isleeve introducer sheath with the dilator completely inside the sheath up to the hub with the tip protruding out of the tip.Visual and microscopic examination identified the 14f isleeve introducer sheath to be kinked in three (3) locations at approximately 18cm, 19cm, and 21.5cm distal of the strain relief.All three (3) seams were expanded, and the tip was split at the seam.As the seams are designed to expand and the tip to split with use to allow passage ancillary devices, this is not considered damage to the device.The tip was split on both sides of the seam so that a portion of the tip started to tear upwards creating a tab/flap, almost detached with only a small portion keeping the tab/flap attached to the remainder of the tip.Product analysis confirmed the tip was damaged.
 
Event or Problem Description
It was reported that the tip split in a manner creating an anchor shape occurred.A transcatheter aortic valve implant (tavi) procedure was performed with use of an 14f isleeve introducer sheath for femoral access.During the tavi an accurate prime valve and delivery system were advanced through the 14f isleeve introducer sheath.At the conclusion of the tavi, after 14f isleeve introducer sheath withdrawal, the physician observed the tip of the 14f isleeve introducer sheath was split uncommonly.The tip was split only at one point, creating an anchor shape which the physician felt could be dangerous.

Brand Name
ISLEEVE 14F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21980224
Report Number2124215-2025-29094
Device Sequence Number9017568
Product Code DYB
UDI-Device Identifier08714729950660
UDI-Public(01)08714729950660(17)260520(10)34064918
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Model Number10445
Device Catalogue Number10445
Device Lot Number0034064918
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown